# SDR UPS08153920

- Difficulty date: October 27, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 8,078 hours, 4,917 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cover
- Part number: A5401043600164Y
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C SEAL SUPPORT CRACKED AT CORNER ON NR 2 ENGINE BLEED AIR PRECOOLER COVER 423BL.  REPAIRED NR 2 ENGINE PRECOOLER SEAL SUPPORT COVER REF EO A300-5430-3114 6-A AND EA 300-5452-01-A1553.
